Linear functionals on spaces of continuous functions

Edwin Hewitt

Fundamenta Mathematicae (1950)

  • Volume: 37, Issue: 1, page 161-189
  • ISSN: 0016-2736

How to cite


Hewitt, Edwin. "Linear functionals on spaces of continuous functions." Fundamenta Mathematicae 37.1 (1950): 161-189. <>.

author = {Hewitt, Edwin},
journal = {Fundamenta Mathematicae},
keywords = {functional analysis},
language = {eng},
number = {1},
pages = {161-189},
title = {Linear functionals on spaces of continuous functions},
url = {},
volume = {37},
year = {1950},

AU - Hewitt, Edwin
TI - Linear functionals on spaces of continuous functions
JO - Fundamenta Mathematicae
PY - 1950
VL - 37
IS - 1
SP - 161
EP - 189
LA - eng
KW - functional analysis
UR -
ER -

Citations in EuDML Documents

  1. Gustave Choquet, Cardinaux 2-mesurables et cônes faiblement complets
  2. Jan Mařík, Vrcholy jednotkové koule v prostoru funkcionál na daném polouspořádaném prostoru
  3. Denny Gulick, Domination in Analysis
  4. Jan Mařík, Представление функционала в виде интеграла
  5. Jan Mařík, The Baire and Borel measure
  6. Vlastimil Pták, Concerning spaces of continuous functions
  7. David Buhagiar, Emmanuel Chetcuti, Locally realcompact and HN-complete spaces
  8. Jan Mařík, Baireova a Borelova míra
  9. Zdeněk Frolík, Hyper-extensions of σ -algebras
  10. Jan K. Pachl, Free uniform measures on subinversion-closed spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.